return to results page

VAERS ID: 1880559

AGE: 17| SEX: F|State: WI

Description

Patient was brought to emergency room at Medical Center at midnight the night after receiving the vaccine, with rash and difficulty breathing. Per parent, steroids were given and and IV was started. Patient was brought to Medical Center Clinic on 11/17/21 for numbness and tingling in bilateral upper and lower extremities. Was instructed to take Benadryl. Numbness and tingling has improved somewhat and has not progressed since starting Benadryl.

Symptoms

Dyspnoea, Hypoaesthesia, Paraesthesia, Rash

Vaccines

VAX DATE: 15 November 2021 | ONSET DATE: 16 November 2021 | DAYS TO ONSET: 1
Vaccine TypeManufacturerVaccine NameDoseRouteSiteLot
  • COVID19
  • PFIZERBIONTECH
  • COVID19 (COVID19 (PFIZER-BIONTECH))
  • 1
  • IM
  • LA
  • FG3527

RECVDATE:17 November 2021
CAGE_YR:17
CAGE_MO:
RPT_DATE:
DIED:
DATEDIED:
L_THREAT:
ER_VISIT:
HOSPITAL:
HOSPDAYS:
X_STAY:
DISABLE:
RECOVD:U
LAB_DATA:Contact Medical Center for treatment details.
V_ADMINBY:PUB
OTHER_MEDS:NONE
CUR_ILL:NONE
HISTORY:NONE AT THE TIME, ASTHMA AS A CHILD
PRIOR_VAX:
SPLTTYPE:
FORM_VERS:2
TODAYS_DATE:17 November 2021
BIRTH_DEFECT:
OFC_VISIT:Y
ER_ED_VISIT:Y
ALLERGIES:NONE
V_FUNDBY:
return to results page

Questions? Comments? Bugs?
[email protected]
Due to the high volume of inquiries, please be patient with response times.

AND PLEASE read the FAQ first.

OpenVAERS is a private organization that posts publicly available CDC/FDA data of injuries reported post-vaccination. Reports are not proof of causality.